American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Neila Ben Romdhane. On the zeros of $d$-orthogonal Laguerre polynomials and their $q$-analogues. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. Aptekarev, S. Denisov and D. Tulyakov. On a problem by Steklov. J. Amer. Math. Soc. 29 (2016) 1117-1165.
Abstract, references, and article information   
View Article: PDF

[3] Stefan Kahler. Characterizations of ultraspherical polynomials and their $q$-analogues. Proc. Amer. Math. Soc. 144 (2016) 87-101.
Abstract, references, and article information   
View Article: PDF

[4] Kenny De Commer and Erik Koelink. A $q$-Hankel transform associated to the quantum linking groupoid for the quantum $SU(2)$ and $E(2)$ groups. Proc. Amer. Math. Soc. 143 (2015) 2515-2526.
Abstract, references, and article information   
View Article: PDF

[5] Victor J. W. Guo, Masao Ishikawa, Hiroyuki Tagawa and Jiang Zeng. A quadratic formula for basic hypergeometric series related to Askey-Wilson polynomials. Proc. Amer. Math. Soc. 143 (2015) 2003-2015.
Abstract, references, and article information   
View Article: PDF

[6] Didier Robert and Laurent Thomann. On random weighted Sobolev inequalities on $\mathbb{R}^{d}$ and applications. Contemporary Mathematics 640 (2015) 115-135.
Book volume table of contents   
View Article: PDF

[7] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[8] Ruiming Zhang. On generalized moment matrices. Proc. Amer. Math. Soc. 141 (2013) 2589-2595.
Abstract, references, and article information   
View Article: PDF

[9] A. V. Komlov and S. P. Suetin. An asymptotic formula for polynomials orthonormal with respect to a varying weight. Trans. Moscow Math. Soc. 73 (2012) 139-159.
Abstract, references, and article information   
View Article: PDF

[10] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF

[11] Marisa S. Costa, Eduardo Godoy, Regina L. Lamblém and A. Sri Ranga. Basic hypergeometric functions and orthogonal Laurent polynomials. Proc. Amer. Math. Soc. 140 (2012) 2075-2089.
Abstract, references, and article information   
View Article: PDF

[12] Luís Daniel Abreu and Fethi Bouzeffour. A Paley-Wiener theorem for the Askey-Wilson function transform. Proc. Amer. Math. Soc. 138 (2010) 2853-2862. MR 2644898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luis Daniel Abreu. Functions $q$-orthogonal with respect to their own zeros. Proc. Amer. Math. Soc. 134 (2006) 2695-2701. MR 2213749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jacob S. Christiansen and Mourad E. H. Ismail. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006) 4071-4097. MR 2219011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] José Manuel Marco and Javier Parcet. A new approach to the theory of classical hypergeometric polynomials. Trans. Amer. Math. Soc. 358 (2006) 183-214. MR 2171229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. V. Karachik. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004) 1049-1058. MR 2045420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. E. H. Ismail and D. Stanton. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003) 4061-4091. MR 1990575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nobuhiro Asai, Izumi Kubo and Hui-Hsiung Kuo. Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures. Proc. Amer. Math. Soc. 131 (2003) 815-823. MR 1937419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Douglas Bowman. $q$-difference operators, orthogonal polynomials, and symmetric expansions. Memoirs of the AMS 159 (2002) MR 1921582.
Book volume table of contents

[22] Luc Vinet and Alexei Zhedanov. Generalized little $q$-Jacobi polynomials as eigensolutions of higher-order $q$-difference operators. Proc. Amer. Math. Soc. 129 (2001) 1317-1327. MR 1814158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Asymptotics for orthogonal polynomials. Courant Lecture Notes 3 (2000) 181-235.
Book volume table of contents
View Article: PDF

[24] Orthogonal polynomials. Courant Lecture Notes 3 (2000) 37-56.
Book volume table of contents
View Article: PDF

[25] Riemann-Hilbert problems. Courant Lecture Notes 3 (2000) 1-12.
Book volume table of contents
View Article: PDF

[26] Jacobi operators. Courant Lecture Notes 3 (2000) 13-35.
Book volume table of contents
View Article: PDF

[27] Random matrix theory. Courant Lecture Notes 3 (2000) 89-127.
Book volume table of contents
View Article: PDF

[28] Percy Deift. Orthogonal Polynomials and Random Matrices: A Riemann-Hilbert Approach. Courant Lecture Notes 3 (2000) MR MR1677884.
Book volume table of contents

[29] Continued fractions. Courant Lecture Notes 3 (2000) 57-87.
Book volume table of contents
View Article: PDF

[30] Equilibrium measures. Courant Lecture Notes 3 (2000) 129-180.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia